File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: LMI based stability analysis and robust controller design for discrete linear repetitive processes

TitleLMI based stability analysis and robust controller design for discrete linear repetitive processes
Authors
Keywords2D Linear Systems
Controller Design
Lmi
Repetitive Dynamics
Stability
Issue Date2003
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2003, v. 13 n. 13, p. 1195-1211 How to Cite?
AbstractDiscrete linear repetitive processes are a distinct class of 2D linear systems with applications in areas ranging from long-wall coal cutting through to iterative learning control schemes. The main feature which makes them distinct from other classes of 2D linear systems is that information propagation in one of the two independent directions only occurs over a finite duration. This, in turn, means that a distinct systems theory must be developed for them. In this paper, the major new development is that an LMI based reformulation of the stability conditions can used to enable the design of a family of control laws which have a well defined physical basis. It is also noted that this setting can be used to investigate robustness aspects. Copyright © 2003 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156696
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGalkowski, Ken_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorRogers, Een_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorSulikowski, Ben_US
dc.contributor.authorPaszke, Wen_US
dc.contributor.authorOwens, DHen_US
dc.date.accessioned2012-08-08T08:43:35Z-
dc.date.available2012-08-08T08:43:35Z-
dc.date.issued2003en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2003, v. 13 n. 13, p. 1195-1211en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/156696-
dc.description.abstractDiscrete linear repetitive processes are a distinct class of 2D linear systems with applications in areas ranging from long-wall coal cutting through to iterative learning control schemes. The main feature which makes them distinct from other classes of 2D linear systems is that information propagation in one of the two independent directions only occurs over a finite duration. This, in turn, means that a distinct systems theory must be developed for them. In this paper, the major new development is that an LMI based reformulation of the stability conditions can used to enable the design of a family of control laws which have a well defined physical basis. It is also noted that this setting can be used to investigate robustness aspects. Copyright © 2003 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subject2D Linear Systemsen_US
dc.subjectController Designen_US
dc.subjectLmien_US
dc.subjectRepetitive Dynamicsen_US
dc.subjectStabilityen_US
dc.titleLMI based stability analysis and robust controller design for discrete linear repetitive processesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.836en_US
dc.identifier.scopuseid_2-s2.0-0344445507en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0344445507&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume13en_US
dc.identifier.issue13en_US
dc.identifier.spage1195en_US
dc.identifier.epage1211en_US
dc.identifier.isiWOS:000186752200002-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGalkowski, K=7003620439en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridRogers, E=7202060289en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridSulikowski, B=7003747542en_US
dc.identifier.scopusauthoridPaszke, W=6602647840en_US
dc.identifier.scopusauthoridOwens, DH=7401549935en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats